# SDR FDEA202104180948

- Difficulty date: April 18, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,214 hours, 16,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09 EACH FASTENER HOLES NUMBER #7,8,9,11,13,14,27,33 AND 38 FOUND CRACK   INDICATION DURING OPEN-HOLE HFEC INSPECTION AT RIGHT LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATIN XORS = 683.4 AND STATION = 713.6 . RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 09 EACH CRACK INDICTION FASTENER HOLES # 7 , 8 , 9 , 11 , 13 , 14 , 27 ,   33 AND 38 BUSHING REPAIR CARRIED OUT AS PER MD - 11 , SRM 57-20-02-2R , FIGURE 201.   REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE   INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HFEC AND ULTRASONIC   INSPECTION PER MD-11 SRM 57-20-02-2R . FIGURE 202 / REPAIR 5 . TABLE 201 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
